Surgical treatment of multiple ipsilateral breast cancers

Winters, Zoe E. and Benson, John R. (2018) Surgical treatment of multiple ipsilateral breast cancers. British Journal of Surgery, 105 (5). pp. 466-468. ISSN 1365-2168

Full text not available from this repository.
Official URL: https://doi.org/10.1002/bjs.10738
Item Type: Journal Article
Faculty: ARCHIVED Faculty of Medical Science (until September 2018)
Depositing User: Lisa Blanshard
Date Deposited: 23 Apr 2020 14:49
Last Modified: 09 Sep 2021 16:10
URI: https://arro.anglia.ac.uk/id/eprint/705432

Actions (login required)

Edit Item Edit Item